# SDR QXEA2013011400031

- Difficulty date: January 14, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING ACCESS PANEL 524BT HAS LIGHT SURFACE CORROSION ON MATING SURFACE.  REMOVED CORROSION, NOMINAL THICKNESS 0., REMAINING THICKNESS 0.110 AND WITHIN LIMITS IAW RD 8/4-57-442. INSPECTED SURFACE IAW RD 8/4-57-442 REPAIR  ITEM 3 AND NDT MANUAL 8.2.1.2. MATING SURFACE IS CRACK FREE. APPLIED ALODINE TO BLENDED AREA IAW RD 8/4-57-442.
